EconPapers    
Economics at your fingertips  
 

Journal of Mathematical Economics

1974 - 2025

Current editor(s): Atsushi (A.) Kajii

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 16, issue 3, 1987

Inactive transfer policies and efficiency in general overlapping-generations economies pp. 201-222 Downloads
Jonathan Burke
A turnpike theorem for rolling plans pp. 223-235 Downloads
Hajime Hori
Common knowledge with probability 1 pp. 237-245 Downloads
Adam Brandenburger and Eddie Dekel
The coalitional approach to core theory pp. 247-258 Downloads
Harrison H. C. Cheng
Lipschitz continuous policy functions for strongly concave optimization problems pp. 259-273 Downloads
Luigi Montrucchio
Continuous semiorder representations pp. 275-289 Downloads
Susan H. Gensemer
Stable effectivity functions with an infinity of players and alternatives pp. 291-295 Downloads
Joseph Abdou
Bayesian learning and convergence to rational expectations pp. 297-313 Downloads
Mark Feldman

Volume 16, issue 2, 1987

Existence of equilibria with infinitely many commodities: Banach lattices reconsidered pp. 89-104 Downloads
Larry Jones
The revelation of information in strategic market games: A critique of rational expectations equilibrium pp. 105-137 Downloads
Pradeep Dubey, John Geanakoplos and Martin Shubik
Continuous representation of a preference relation on a connected topological space pp. 139-146 Downloads
Alain Chateauneuf
Some results on the existence of utility functions on path connected spaces pp. 147-156 Downloads
Paulo Monteiro
The existence of optimal contracts in the principal-agent model pp. 157-167 Downloads
Frank Page
On the demand generated by a smooth and concavifiable preference ordering pp. 169-189 Downloads
Leonid Hurwicz, James Jordan and Yakar Kannai
A necessary and sufficient condition for rationalizability in a quasi-linear context pp. 191-200 Downloads
Jean Rochet

Volume 16, issue 1, 1987

Gap-minimizing prices and quadratic core convergence pp. 1-15 Downloads
Robert M. Anderson
Full Nash implementation of neutral social functions pp. 17-37 Downloads
Jeff Strnad
Convergence of information, random variables and noise pp. 39-51 Downloads
Kevin D. Cotter
Sections and extensions of concave functions pp. 53-64 Downloads
Roger Howe
Expected utility with purely subjective non-additive probabilities pp. 65-88 Downloads
Itzhak Gilboa

Volume 15, issue 3, 1986

Structural instability of the core pp. 179-198 Downloads
Richard D. McKelvey and Norman Schofield
Equilibrium in incomplete markets: II: Generic existence in stochastic economies pp. 199-216 Downloads
Darrell Duffie and Wayne Shafer
Efficient outcomes in a repeated agency model without discounting pp. 217-230 Downloads
David Malueg
Proper preferences and quasi-concave utility functions pp. 231-247 Downloads
Scott F. Richard and William Zame
A note on comparative statics and stochastic dominance pp. 249-254 Downloads
Ian Jewitt
On the use of semimartingales and stochastic integrals to model continuous trading pp. 255-266 Downloads
J. L. Denny and Gerry L. Suchanek
On the existence of random measure preserving bijections pp. 267-274 Downloads
Raymond Deneckere
Perron's stability theorem for non-linear mappings pp. 275-282 Downloads
Ulrich Krause
Multiperiod security markets with differential information: Martingales and resolution times pp. 283-303 Downloads
Darrell Duffie and Chi-fu Huang

Volume 15, issue 2, 1986

A simple proof of the equivalence theorem for oligopolistic mixed markets pp. 79-83 Downloads
Joseph Greenberg and Benyamin Shitovitz
Equilibria in Banach lattices without ordered preferences pp. 85-110 Downloads
Nicholas C. Yannelis and William Zame
Implicitly additive utility and the nature of optimal economic growth pp. 111-128 Downloads
Larry Epstein
Concepts of similarity for utility functions pp. 129-142 Downloads
Kerry Back
The impact of changes in relative weights on the optimal solution of a maximization problem pp. 143-150 Downloads
Leonard Cheng
Non-linear leontief models in abstract spaces pp. 151-156 Downloads
Takao Fujimoto
A Pareto optimal characterization of Rawls' social choice mechanism pp. 157-170 Downloads
F. Masarani and S. Sadik Gokturk
Balanced growth without constant returns to scale pp. 171-178 Downloads
Thomas T. Read

Volume 15, issue 1, 1986

Competitive equilibria in general choice spaces pp. 1-23 Downloads
Darrell Duffie
Similarity of information and behavior with a pointwise convergence topology pp. 25-38 Downloads
Kevin D. Cotter
On strong representations of games by social choice functions pp. 39-57 Downloads
Ron Holzman
On non-linear extensions of the Perron-Frobenius theorem pp. 59-62 Downloads
Kali Rath
Continuous utility functions in consumer theory: A set of duality theorems pp. 63-77 Downloads
Matthew Jackson

Volume 14, issue 3, 1985

Information structures and viable price systems pp. 215-240 Downloads
Chi-fu Huang
Analysis of a dynamic, decentralized exchange economy pp. 241-259 Downloads
Ennio Stacchetti
Multidimensional signalling pp. 261-284 Downloads
Martine Quinzii and Jean Rochet
Equilibrium in incomplete markets: I: A basic model of generic existence pp. 285-300 Downloads
Darrell Duffie and Wayne Shafer

Volume 14, issue 2, 1985

On the existence of equilibrium in social systems with coordination pp. 105-111 Downloads
Hans Keiding
The taxation principle and multi-time Hamilton-Jacobi equations pp. 113-128 Downloads
Jean Rochet
On the separability of the quasi concave closure of an additively separable function pp. 129-134 Downloads
Uzi Segal
The representation problem and the efficiency of the price mechanism pp. 135-167 Downloads
Donald G. Saari
Consistent choice under uncertainty pp. 169-185 Downloads
Stephen A. Clark
Stochastic dominance with pair-wise risk aversion pp. 187-201 Downloads
Marco Scarsini
An axiomatization of the core of cooperative games without side payments pp. 203-214 Downloads
Bezalel Peleg

Volume 14, issue 1, 1985

Anonymity and continuous social choice pp. 1-4 Downloads
Nick Baigent
Fair division of a measurable space pp. 5-17 Downloads
Dietrich Weller
Coalition production economies with divisible and indivisible inputs: Asymptotic results pp. 19-42 Downloads
Amoz Kats and Yair Tauman
On the existence of a probability measure compatible with a total preorder on a Boolean algebra pp. 43-52 Downloads
Alain Chateauneuf
An equilibrium existence result for an economy with land pp. 53-56 Downloads
Marcus Berliant
Precisely dictatorial social welfare functions: Erratum and Addendum to `arrows theorem with restricted coalition algebras' pp. 57-59 Downloads
Thomas E. Armstrong
Regular economies and sets of measure zero in Banach spaces pp. 61-66 Downloads
Aloisio Araujo
The existence of rational expectations equilibria in a large economy with noisy price observations pp. 67-103 Downloads
Beth Allen
Page updated 2025-04-03